# SDR R61A2023111600646

- Difficulty date: November 12, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 38,652 hours, 29,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Power Unit
- Component part number: 34002210
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST 3 EMERGENCY CELILING LIGHTS INOP.  REMOVED AND REPLACED POWER UNIT #3 OPS CHECK GOOD
